JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, vol.39, no.12, pp.2973-2993, 2006 (Journal Indexed in SCI)
Article / Article
Title of Journal :
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
We use Lie point symmetries of the (2+1)-dimensional cubic Schrodinger equation to obtain new analytic solutions in a systematic manner. We present an analysis of the reduced ODEs, and in particular show that although the original equation is not integrable they typically can belong to the class of Painleve-type equations.